# SDR DALA1105049864

- Difficulty date: January 23, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1106-1116
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1106 TO 1116 BETWEEN L24R AND L26R WEB HAS CORROSION.  REPAIRED WEB IAW ERA 488337-14 WEIGHT OF DOUBLER IAW 30-10-7 IS 63 GRAMS TOOL NR 9513 INSTALLED & EDGE SEALED, ID TAG IAW DPS 900-5-1. CUTOUT DAMAGE 7." X 15.5       CORRECTED BY LOVE 490448. REQUIRED INSPECTION COMPLETED.
